Follow
Mousumi Mandal
Mousumi Mandal
Assistant Professor, Department of Mathematics, IIT Kharagpur
Verified email at maths.iitkgp.ac.in
Title
Cited by
Cited by
Year
On some conjectures about the Chern numbers of filtrations
M Mandal, B Singh, JK Verma
Journal of Algebra 325 (1), 147-162, 2011
372011
On the Chern number of an ideal
M Mandal, J Verma
Proceedings of the American Mathematical Society 138 (6), 1995-1999, 2010
142010
Symbolic powers in weighted oriented graphs
M Mandal, D Kumar Pradhan
International Journal of Algebra and Computation 31 (03), 533-549, 2021
122021
The positivity of the first coefficients of normal Hilbert polynomials
S Goto, J Hong, M Mandal
Proceedings of the American Mathematical Society 139 (7), 2399-2406, 2011
102011
Normal Hilbert polynomials: a survey
M Mandal, S Masuti, JK Verma
arXiv preprint arXiv:1205.3342, 2012
72012
Invariants of the symbolic powers of edge ideals
B Chakraborty, M Mandal
Journal of Algebra and Its Applications 19 (10), 2050184, 2020
42020
Regularity in weighted oriented graphs
M Mandal, DK Pradhan
Indian Journal of Pure and Applied Mathematics 52 (4), 1055-1071, 2021
32021
Symbolic blowup algebras and invariants associated to certain monomial curves in
C D’Cruz, M Mandal
Communications in Algebra 48 (9), 3724-3742, 2020
22020
Negativity of the Chern number of parameter ideals
S Goto, M Mandal, J Verma
Proceedings of International Conference on Algebra and Its Applications, 53-68, 2011
22011
ON THE CHERN NUMBER OF 𝐼-ADMISSIBLE FILTRATIONS OF IDEALS
M Mandal, JK Verma
Journal of Commutative Algebra 4 (4), 577-589, 2012
12012
Regularity comparison of fiber cone and associated graded ring
M Mandal, R Nanduri
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 61 …, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–11